# SDR C2XA03TY035

- Difficulty date: March 14, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 4,171 hours, 3,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1452G759001
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection a gouge was found at stringer 19R center fuselage IV. Maintenance blended, performed dye-pen inspection, fabricated and installed repair angle and shims. I/A/W-EMB-145-SRM-53-24-02, 51-40-02 and CPM-51-21-06. The repair was satisfactory and aircraft was released to service.
